# SDR UPS98225875

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-01) AND GOUGE ON BS 420 FLOORBEAM LBL 19, RBL 56, WL 208.  CORROSION FOUND OUT OF LIMITS PER SRM 53-10-1.  COMPLETED STANDARD UPPER CHORD REPAIR PER SRM 53-10-8, SRM 51-30-2 AND 51-10-2.
